ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Collocation Solution for Point-Supported Square Plates

Rajaiah, K and Rao, AK (1978) Collocation Solution for Point-Supported Square Plates. In: Journal of Applied Mechanics, 45 (2). 424-425 .

Full text not available from this repository. (Request a copy)
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...
Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to The American Society of Mechanical Engineers.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Depositing User: Ms G Yashodha
Date Deposited: 06 Oct 2010 09:06
Last Modified: 06 Oct 2010 09:06
URI: http://eprints.iisc.ac.in/id/eprint/33013

Actions (login required)

View Item View Item